# SDR HYIA20210827001

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: C4020511
- Aircraft time: 37,013 hours, 39,947 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 3,849 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NDT INSPECTION AS NOTED IN SID 57-10-16, A CRACK WAS DISCOVERED ON THE RIGHT HAND INBOARD NACELLE FITTING. (P/N: 5292029-22) THIS CRACK MEASURES APPROXIMATELY .123 INCHES LONG ON THE OUTBOARD LOWER LEG OF THE FITTING, AND IS CONSISTENT WITH OTHER CRACKS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL54-02R2) TO SATISFY REQUIREMENT OF AD2017-10-09. THIS FITTING WILL BE REPLACED USING NEW PARTS.
